t3

I was just looking back and wonder if anyone can shed some light on the situation.

16 years on thyroxine 1000-150mcg ,upping and downing doses all these years ,never felt right ,but manage a good life ,family ,working .

3 years ago after been on Teva thyroxine and that withdrawn ,tried different makes until found workhardt.

Suddenley went hyper,severe symptoms really ill.

Never recovered .

On t3 only for 2 years now.

When reasonably well 3 years ago,my TSH was always about between 2 -6.sometimes .

When I became ill the same dose of thyroxine was making my TSH go lower 0.006 to 0 .85.

On t3 only 45 mcg dose which is more than equivalent of thyroxine my TSH has always been a bit higher ,it was 2 .89 this week ,so need to up dose.

I feel so ill without any great improvement,although t3 makes me feel bit better and able to cope but not work.

It feels as though there is a build up in my system of something and nothing getting to the cells,I can feel all fuzzy and hot and faint with too much,but absolutely knackerd and malaise all day every day if too low.

My adrenals are fine so are my iron vit b12 .Vit d still low at 30 and supplementing.

No one should feel like this.I felt better years ago before I started thyroxine.

1 Reply

oldestnewest
  • How do you know yr adrenals are fine? Hve you had an adrenal saliva test. Maybe post yr results. Hve you also had a full iron panel - not just ferritin? - Problems with thyroid meds can often be due to something else as I have discovered.

You may also like...